# SDR IPXA2025022733959

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 28,326 hours, 10,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK - ANGLE , BULK CGO COMPT CEILING AREA , STA 1577 LBL 74 INBD SIDE. (REPLACE). INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO.146T5650 SH 5 REV: C.   I.A.W AMM 25-59-01-404-019 REV.144 INSTALL MAIN DECK CARGO DADO PANELS AT STA 1578 LEFT SIDE 2EA AND CONDITION CHECK NORMAL.
